# SDR IPXA2025072374286

- Difficulty date: July 5, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 69,296 hours, 22,998 cycles
- Engine: Ge CF680C2*
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Link
- Part number: 1578M30G08
- Part serial: BN116981
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN OUT - SUPPORT LINK, NO.2 ENG L/H LPT CASE COOLING FWD DUCT LOWER SIDE, NEAR EGT. I.A.W. AMM 70-50-00-912-001-H00, REV.145, REPLACED THE LINK OF NO.2 ENGINE. JOB COMPLETED AND CONDITION CHECK NORMAL.
